MathSciNet Relay Station
MathSciNet bibliographic data
MR1856735 03E55 (03E35 03E40)
Hamkins, Joel David Unfoldable cardinals and the GCH. J. Symbolic Logic 66 (2001), no. 3, 1186–1198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement